# SDR CWQR20120306010

- Difficulty date: March 6, 2012
- Submitted: March 6, 2012
- Operation: General aviation
- Aircraft: N812QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600628
- Aircraft time: 6,957 hours
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Tube
- Part number: 652640011
- Condition: Chafed
- Location: Fuel System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE COMPLYING WITH SL560-28-09,  FOUND FUEL TUBE ASSEMBLY DAMAGED BEYOND LIMITS BY THE CLAMP.  THE TUBE WAS REPLACED AND THE TUBE ASSY WAS INSTALLED WITH LESS THA 4 DEGREES OF MISMATCH IAW THE MM.  THIS REPORT AND PICTURES HAVE BEEN SENT TO MFG UNDER SCR 610221.
